# SDR A6WA202308068645

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,826 hours, 38,692 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE AFTER TAKE-OFF AND NOSE DOOR OPEN WARNING MESSAGE. FLAPS AT 8. RECEIVED 3 GREEN AFTER SELECTING GEAR DOWN WITH MANUAL RELEASE HANDLE AND GEAR LEVER PER QRH.  AIRCRAFT REMOVED FROM SERVICE.  R & R BENT NLG CENTERING PROX SENSOR BRACKET IAW CMM 32-20. OPS CHECK     GOOD. REMOVED PLACARD AND MEL
